Maxigesic 50 Tablets Qty restriction (2) applies
Qty restriction (2) applies
Maxigesic is a unique patented combination of Paracetamol 500mg and Ibuprofen 150mg, two tried and trusted active ingredients that work together in different, yet complementary ways to help relieve pain (Paracetamol) and reduce fever and inflammation (Ibuprofen) at the same time.
MAXIGESIC was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine, and as a better, faster¹ form of pain relief than Paracetamol and Ibuprofen; the two most common pain relief medications in New Zealand.
MAXIGESIC was invented and developed in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.